Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe acne because of PCOS get cured by genette 35. Can I stop medication?

Hi, I had severe acne 7 months back because of PCOS . My dermatologist suggested me to take Genette 35. In 3 months my acne cleared and I got abdominal scan done which showed no signs of PCOS. After this I had used Genette 35 for 4 more months. Can I stop using it ? or should I continue using for few more months. Please advise. Thank you.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Jyothi,
Thanks for writing to us.
Genette 35 is an oral contraceptive pill containing cyproterone and ethynyl,estradiol. OCPs have a role to play in adult onset acne or when hormonal derangement is considered to be the cause for acne as in PCOD. Now since your acne has subsided and there are no signs of PCOD, you may stop the medicine. However, I would insist that prior to stopping the pill take your doctor's advice too.
Hope that helps. Take care
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor